MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT PATIENT NON AC POWERED
Model Number 2000049
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
A company representative - service personnel contacted technical service to report that the golvo 9000 was missing the two bolts that hold the mast in place.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was not requested for service since troubleshooting and solution was provided via phone.
 
Additional Manufacturer Narrative
The hrc technician provided the appropriate part number and pricing information to order a mast attachment kit.This issue will be resolved with the installation of the new complete part ordered by the customer.Although there was no adverse event associated with this complaint, if the bolts that hold the lifts mast together were missing during a patient transfer it could lead to a serious injury or death therefore baxter is reporting this device malfunction.

Brand Name
GOLVO 9000 MOBILE LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20672609
Report Number8030916-2024-00097
Device Sequence Number20635786
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751(11)190922
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000049
Device Catalogue Number2000049
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown